EXACTECH, INC. ALT CUP CLSTR G7 SZ 56; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Model Number |
ALT CUP CLSTR G7 SZ 56 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, the male patient has had two dislocations.It was decided to revise the cup to a dual mobility system.The patient had previous spinal fusion, including l5-s1 fusion which we believe was causing the dislocations.Patient was last known to be in stable condition following the event.The devices will be returned.Concomitant devices: alt xle lnr extcov g7 40 (cat#: 01-030-42-0740 / serial#: (b)(4)).Biolox delta femoral head 40 mm 0d, +3.5 mm (cat#: 170-40-03 / serial#: (b)(4)).
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2, h3 and h6 have been updated accordingly.(h3) as reported, the male patient has had two dislocations.It was decided to revise the cup to a dual mobility system.The patient had previous spinal fusion, including l5-s1 fusion which we believe was causing the dislocations.Patient was last known to be in stable condition following the event.The devices will be returned.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying conditions including the vertebral fusion the patient had.